# SDR SWAA2024011629626

- Difficulty date: December 9, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA) 2023-756515<[01] REPLACED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-31-420-802 STEP 3.B.(6);[02] REPLACED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-31-420-802 STEP 3.B.(6) COMPLETE
